# SDR SWAA2015082643239

- Difficulty date: August 21, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 48,936 hours, 28,510 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PYLON AFT END TE SHELF PANEL, WAFFLE/WIGGLE PLATE CRACKED AT REAR SPAR, STATION 273.  REPAIRED PLATE IAW SRM.
